Faculty Publications

Title

Heat operators and quasimodular forms

Document Type

Article

Keywords

heat operators, Jacobi-like forms, modular forms, quasimodular forms

Journal/Book/Conference Title

Bulletin of the Australian Mathematical Society

Volume

81

Issue

3

First Page

514

Last Page

522

Abstract

We introduce a differential operator on quasimodular polynomials that corresponds to the derivative operator on quasimodular forms. We then prove that such a differential operator is compatible with a heat operator on Jacobi-like forms in certain cases. These results show in those cases that the derivative operator on quasimodular forms corresponds to a heat operator on Jacobi-like forms. © 2010 Australian Mathematical Publishing Association Inc.

Original Publication Date

6-1-2010

DOI of published version

10.1017/S0004972709001117

Share

COinS